# SDR EY2R57048

- Difficulty date: July 19, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Make and model: Beech 2000
- Engine: Pwa PT6*
- Propeller: Mcauly 5JFR36C1003
- System (JASC): 6114 · Propeller Hub Section
- Part: Stud
- Part number: B5299
- Condition: Corroded
- Location: Outside Diameter
- Part time: 2,112 hours
- Component: Propeller, Mcauly, DL104DSZO
- Component part number: P1003606203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO STUDS CORRODED ON OUTSIDE DIAMETER.  (X)
